# SDR PCSA02230601

- Difficulty date: February 23, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT T/O, A SEVERE VIBRATION DURING T/O ROLL.  CREW ABORTED T/O AT 100 KNOTS AND COMPLIED WITH AFM PROCEDURES.  THE AIRCRAFT RETURNED TO THE BLOCK WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A CLOSE VISUAL INSPECTION OF THE MAIN TIRES, NO DEFECTS NOTED.  ALL EXTERNAL ACCESS DOORS WERE INSPECTED FOR SECURITY, NO DEFECTS NOTED.  UPON INSPECTION OF THE NOSE TIRES UNUSUAL TIRE WEAR WAS NOTED.  BOTH LEFT AND RIGHT NOSE LANDING GEAR WHEEL AND TIRE ASSEMBLIES WERE REMOVED AND REPLACED IAW B-727 MM CH 32-45-11.  A HIGH ENERGY STOP CONDITION INSPECTION WAS ACCOMPLISHED IAW B-727 MM CH 5-51-76 DUE TO THE ABORTED TAKEOFF, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
